# SDR IXX2008F00083

- Difficulty date: June 12, 2008
- Submitted: August 15, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,734 hours, 21,534 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MIDDLE ACCESSORY COMPARTMENT BULKHEAD CRACKED AT STATION 680.000 LT BOTTOM LINE 20-30.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING DOUBLER AND SPLICE.  REMOVED DAMAGED AREA.  FABRICATED DOUBLER, DOME SEGMENT, SPLICE, DOUBLER, FINGER DOUBLER, FILLER.  PERFORMED HEAT TREATMENT.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 53-2-5 FIGURE 13 SHEET 1 T/R 53-177 SHEETS 1-2 DATED 9/20/03, DC8 SRM 51-1-1 PAGES 1, 13 AND 17, DC8 SRM 51-1-8B, 51-1-11, 51-1-21, 51-1-20D, AND 51-3-1.  (S)
